MathSciNet Relay Station
MathSciNet bibliographic data
MR1823915 46F05
Gómez-Collado, M. C. Almost periodic ultradistributions of Beurling and of Roumieu type. Proc. Amer. Math. Soc. 129 (2001), no. 8, 2319–2329 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement